# SDR DALA2020122904335

- Difficulty date: December 9, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 49,674 hours, 25,212 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN PANEL AT 11ABC INOPERABLE DURING FORECAST NR 31-0525-8-0780.  CORRECTIVE ACTION: REPLACED OXYGEN PSU PANEL AT SEAT ROW 11 ABC, REF A-319 AMM 25-25-43.  OPERATIONS CHECK REF 35 -23-00 OK FOR SERVICE.
